Pubblicazioni il cui periodico è "PACIFIC JOURNAL OF MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 7.

Articolo di rivista Manzano Prego, Jose' Miguel (2014)
On the classification of killing submersions and their isometries. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 270 n. 2, pp. 367-392. - ISSN 0030-8730 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 6
[img]

Articolo di rivista Rimoldi, Michele* (2011)
A remark on einstein warped products. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 252 n. 1, pp. 207-218. - ISSN 0030-8730
Web of Science: 5 - Scopus: 5

Articolo di rivista Camporesi R. (2005)
A generalization of the Cartan-Helgason theorem for Riemannian symmetric spaces of rank one. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 222 n. 1, pp. 1-27. - ISSN 0030-8730 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 5
[img] [img]

Articolo di rivista Ferrarotti M., Fortuna E., Wilson L. (2000)
Real algebraic varieties with prescribed tangent cones. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 194, pp. 315-323. - ISSN 0030-8730
Web of Science: 6 - Scopus: 6

Articolo di rivista Camporesi R. (1997)
The Helgason Fourier transform for homogeneous vector bundles over Riemannian symmetric spaces. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 179, pp. 263-300. - ISSN 0030-8730
Web of Science: 10 - Scopus: 11

Articolo di rivista Valabrega P.; Roggero M. (1991)
Chern Classes and Cohomology for Rank 2 Reflexive Sheaves on P^3. In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730
Web of Science: 3

Articolo di rivista Massaza C.; Ragusa A. (1984)
Some conditions on the homology groups of the Koszul complex. In: PACIFIC JOURNAL OF MATHEMATICS, vol. Vol III, No.1, pp. 137-161. - ISSN 0030-8730
Web of Science: 1 - Scopus: 0

Questa lista è stata generata il Fri Nov 17 06:20:02 2017 CET.